Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/563
Title: On a Hypercycle System with Nonlinear Rate
Authors: Winter, M
Wei, J
Keywords: Pattern Formation, Stability,;Point-Condensations, Reaction-Diffusion System, Catalytic Network, Hypercycle
Issue Date: 2001
Publisher: International Press
Citation: Meth Appl Anal 8 (2001), 257-278
Abstract: We study an (N+1)-hypercyclical reaction-diffusion system with nonlinear reaction rate n. It is shown that there exists a critical threshold N_0 such that for N\leq N_0 the system is stable while for N> N_0 it becomes unstable. It is also shown that for large reaction rate n, N_0 remains a constant: in fact for n \geq n_0 \sim 3.35, N_0=5 and for n < n_0 \sim 3.35, N_0=4. Some more general reaction-diffusion systems of N+1 equations are also considered.
URI: http://bura.brunel.ac.uk/handle/2438/563
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
16-nhyper2.pdf246 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.